JournalsjncgVol. 9, No. 4pp. 1227–1259

Quasi-quantum linear spaces

  • Hua-Lin Huang

    Shandong University, Jinan, Shandong, China
  • Yuping Yang

    Shandong University, Jinan, Shandong, China
Quasi-quantum linear spaces cover

Abstract

We provide a classification of finite-dimensional graded pointed Majid algebras generated by finite abelian groups as group-like elements and a set of quasi-commutative skew-primitive elements. This amounts to a classification of finite quasi-quantum linear spaces in the sense of nonassociative geometry.

Cite this article

Hua-Lin Huang, Yuping Yang, Quasi-quantum linear spaces. J. Noncommut. Geom. 9 (2016), no. 4, pp. 1227–1259

DOI 10.4171/JNCG/222